# SDR CA991028037

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-3
- Engine: Allsn 250C30P
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Seal
- Part number: 206340103101
- Condition: Leaking
- Location: T/R Gearbox
- Part time: 34 hours
- Component: 206040402105
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) INPUT SEAL LEAKING HYDRAULIC FLUID.  NEW SEAL INSTALLED.
